Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I decided to try some Retin A Micro on a raised scar and another weird flesh colored bump that's been there for about a year to see what would happen and about a week later I noticed that the area where I applied it on my chest now has a shiny appearance. It doesn't wash away or anything and it's just there. I think it's slowly going away now but has anyone had this hapepn to them? It was really weird. I thought if anything it'd dry me out but it made my scar area shiny. Haha.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×